IJPAM: Volume 28, No. 3 (2006)

COHERENT SYSTEMS ON ${\bf {P}}^1_{\mathbb {F}_q}$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we study the stability of coherent systems defined over $\mathbb {F}_q$ on genus $0$ curves over $\mathbb {F}_q$.

Received: March 16, 2005

AMS Subject Classification: 14H60, 14P25, 14P99

Key Words and Phrases: coherent systems on curves, vector bundles on curves, finite field

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 3